Maximal compatible extensions of partial orders

S. Foldes, J. Szigeti

    Research output: Contribution to journalArticleScientificpeer-review

    8 Citations (Scopus)
    Translated title of the contributionMaximal compatible extensions of partial orders
    Original languageEnglish
    Pages (from-to)245-252
    JournalJournal of the Australian Mathematical Society
    Volume81
    Issue number2
    Publication statusPublished - 2006
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this